# SDR DLM8K060764

- Difficulty date: September 20, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 36,913 hours, 28,792 cycles
- Engine: Pwa JT8D219
- Engine time: 39,122 hours, 30,871 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 39,122 hours, 30,871 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING APPROACH INTO LGA 5000 FT SLOWING TO 170 KTS FLAPS 15THE NR 2 ENGINE RACED TO MAX EGT NEAR 660C, N1 OVER 102 PERCENT ALL PARAMETERS EXCEEDED. SHUTDOWN RT ENGINE. DID NOT PULL  FIRE HANDLE. NORMAL SHUTDOWN AND DECLARED EMERGENCY.  REPLACED NR 2 ENG IAW ROUTINE TRANSMITTAL.
